# SDR HALA9900249

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 203 - (ATB) AFTER TAKEOFF AND GEAR RETRACTION, THE RIGHT GEAR UNSAFE LIGHT WOULD EXTINGUISH.  RECYCLED WITH NO CHANGE.  ALSO, GEAR OPEN LIGHT REMAINED ON WITH GEAR DOWN.  ALSO, SPOILERS WOULD NOT ARM.   FOUND RIGHT MAIN GEAR DOOR LATCH MECHANISM HOLD-DOWN BOLTS LOOSE.  REPLACED BOTH BOLTS AND NUTS.  CLEARANCE CHECK GOOD.  DOOR OPS CHECKED OK PER MM 32-31-4.  CODE 3.  (X)
